# SDR CA150827003

- Difficulty date: August 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,467 hours
- Engine: Pwc PW150A
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: C18117AA
- Condition: Malfunctioned
- Location: Wing
- Part time: 9,203 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED THAT THE ROLL CONTROL FEELS HEAVY WHILE PERFORMING CONTROL CHECKS. HYDRAULICS ON OR OFF. MAINTENANCE FOUND THE ROLL ACTUATOR NOT DISENGAGING. ROLL ACTUATOR REPLACED.
